# SDR AALA20130205009

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE IN FUSELAGE SKIN AT STATION 1304 BETWEEN LONGERONS 18 AND 19 RIGHT SIDE.  INSTALLED INTERNAL REPAIR DOUBLER FOR DAMAGED AREA PER SRM 53-04-02 AND TITANIUM SCUFF PLATE REPAIR PER AARD 53-30-00-8.
